On the finite-dimensional PUA representations of the Shubnikov space groups

Share/Save/Bookmark

Broek van den, P.M. (1977) On the finite-dimensional PUA representations of the Shubnikov space groups. Journal of Physics A: Mathematical and General, 10 (10). pp. 1653-1663. ISSN 1751-8113

[img]
Preview
PDF
537Kb
Abstract:The finite-dimensional PUA epresentations of the Shubnikov space groups are discussed using the method of generalised induction given by Shaw and Lever. In particular we derive expressions for the calculation of the little groups.
Item Type:Article
Copyright:© 1977 The Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64071
Official URL:http://dx.doi.org/10.1088/0305-4470/10/10/002
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page